The District Nurse
20 February 2020
Re:Mr Christopher Fort, aged 49
I am writing to refer Mr Christopher Fort, who is recuperating from percutaneous transluminal coronary angioplasty, requires home visits to ensure medication complaince and dietary restrictions following the discharge.
Today, Mr Fort was admitted to hospital with chest pain radiating to shoulder, breathing difficulty along with generalized weakness, nausea and dizziness. His Ckmb was positive and ECG showed ST elevation. Myocardial infarction was diagnosed. Angiogram was done , which confirmed the presence of clots in the left side of the coronary artery. Therefore, he underwent the above-mentioned procedure. Postoperatively, he has good prognosis.
Mr Fort has diabetes and hypertension for the past nine and eight years respectively and he was managed with Nicardia,5 mg, once and Human Mixtard, twice daily. He has been commenced with pan, 40,BD; aspirin, 325mg; static,40 mg and paraffin, 10mg for a month. He has the habit of smoking and consuming alcohol;thereby, Quit-line programmes have been recommended. Dietary management has been done by dietician since he eats oily foods and sugary creams.
It would be appreciated, if you could monitor Mr Fort's medication, blood pressure and sugar level. Strenuous exercise has been avoided for 2 weeks and passive exercise can be encouraged daily. His follow-ul has been scheduled on 03 March 2020 with FBS and FLP reports.
Please contact me in case of any queries.